MAUDE Adverse Event Report: MENTOR TEXAS UNKNOWN SALINE IMPLANTS TEXTURED; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS UNKNOWN SALINE IMPLANTS TEXTURED; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542915
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Autoimmune Reaction (1733); Capsular Contracture (1761)
Date of Event 01/01/2000
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.Since no lot number was provided, no manufacturing record evaluation review could be performed.Reason for device explant and/or reoperation: n/a note: facility information: (b)(6).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast augmentation primary with an unknown saline implants textured (teardrop) and suffered from bilateral capsular contracture, bilateral rupture, autoimmune reaction.The patient suffered from hardening of breasts, health complications, hysterectomy due to uterine tumor, three brain tumors, crohn's disease, brain fog, lethargic with no energy, chest pain.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.This medwatch is for the right breast implant.

Brand Name
UNKNOWN SALINE IMPLANTS TEXTURED
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9615674
Report Number1645337-2020-01080
Device Sequence Number546895
Product Code FWM
UDI-Device Identifier00081317001898
UDI-Public00081317001898
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3542915
Device Catalogue NumberUNK_SALINE IMPLANTS TEXTURED
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2020
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age18 YR